... at least 6 different medications due to the side effects which caused stomach discomforts, tinnitus(ringing in the ear) Ive had to add an Ear Nose and Throat Doctor to my list of doctors. My doctor has now prescribed Imuran, I must say I'm a little apprehensive about beginning this treatment because of the last episode from the last medication. The good news is while in between trying different meds I'm not experiencing discomfort of pain, I always feel better not being on medication! What can you tell me about any personal experiences about Imuran?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Apr 2013 • 1 answer
Posted 25 Oct 2013 • 2 answers
Do you know if there is a conection between rheumatoid lung and the long term use of gold injections
Posted 27 May 2014 • 1 answer
Posted 15 Jun 2015 • 5 answers
Extreme ear pain and discomfort followed by dizziness sick to my stomach lack of appetite very tire?
Posted 21 Mar 2016 • 1 answer